# SDR CA020307012

- Difficulty date: March 5, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- Aircraft time: 19,690 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 21EN96
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN)  DURING APPROACH, CREW SELECTED GEAR DOWN & NOTHING HAPPENED. THEY BROKE OFF APPROACH & FLEW LOCALLY MAKING SEVERAL ATTEMPTS. EMERGENCY EXTENSION PERFORMED & GEAR LOWERED NORMALLY. INVESTIGATION & SUBSEQUENT GEAR SWINGS COULD FIND NO FAULT & ALL FUNCTIONS WERE NORMAL. NOSE DOWNLOCK SWITCH CHANGED OUT FOR NEW SWITCH AS BEING MOST LIKELY CAUSE OF PROBLEM ALTHOUGH IT COULD NOT BE CONFIRMED. DOOR OPEN SOLENOID  (ORIG PART WITH 20,007 HRS) ALSO CHANGED AS BEING NEXT MOST PLAUSIBLE SOURCE OF TROUBLE DUE TO COLD WEATHER, ALTHOUGH IT TESTED OK. A/C GEAR SYS LUBRICATED, RIG CHECKED&SWUNG SEVERAL TIMES & A/C RELEASED FOR RETURN TO SERVICE.
